# SDR R61A2024041200178

- Difficulty date: March 18, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 33,583 hours, 24,331 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Rivet
- Part number: CR321452
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR.  ORIGINAL PATCH #3 MISSING RIVETS. MX REPLACED 2 RIVETS IAW ETD 2024-170-007859.
